# SDR UPS99228441

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Condition: Corroded
- Location: Bs 340-308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-06-1B) MAIN DECK ENTRY MOPSILL BS 340 TO 308 WL 208 LBL 72.  REMOVED CORRODED MOPSILL, INSTALLED NEW MOPSILL IAW SRM 51-20-1, 51-30-2, 51-30-8.
